Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2004 (2004), Issue 5, Pages 359-369
http://dx.doi.org/10.1155/S1110757X04312076

On the Krall-type polynomials

1Departamento de Análisis Matemático, Universidad de Sevilla, Apartado de Correos 1160, 41080 Sevilla, Spain; Instituto Carlos I de Física Teórica y Computacional, Universidad de Granada, Granada 18071, Spain
2Departamento de Matemáticas, Universidad Carlos III de Madrid, Avenida de la Universidad 30, Madrid 28911 Leganés, Spain

Received 10 December 2003; Revised 6 July 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Álvarez-Nodarse, J. Arvesú, and F. Marcellán, “On the Krall-type polynomials,” Journal of Applied Mathematics, vol. 2004, no. 5, pp. 359-369, 2004. doi:10.1155/S1110757X04312076